Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 431576, 16 pages
http://dx.doi.org/10.1155/2012/431576
Research Article

Robust Reliable 𝐻∞ Control for Nonlinear Stochastic Markovian Jump Systems

1Hubei Province Key Laboratory of Systems Science in Metallurgical Process, Wuhan University of Science and Technology, Wuhan 430081, China
2Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 29 November 2011; Accepted 2 April 2012

Academic Editor: Weihai Zhang

Copyright Β© 2012 Guici Chen and Yi Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guici Chen and Yi Shen, “Robust Reliable Control for Nonlinear Stochastic Markovian Jump Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 431576, 16 pages, 2012. doi:10.1155/2012/431576